# SDR S2YA950030

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79SK
- Make and model: Beech 1900D
- Aircraft serial: UE79
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS2250081
- Condition: Loose Wire
- Location: Passenger Door
- Part time: 4,776 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CABIN DOOR WARNING ANNUNCIATOR ILLUMINATED IN FLIGHT, THE LIGHT EXTINGUISHED WHEN THE CABIN DIFFERENTIAL PRESSURE DROPPED TO 1.0 PSI.  THE CREW DIVERTED TO SBN FROM THE INTENDED DESTINATION OF MKE, FLIGHT NR 1053.1.  THE AIRCRAFT WAS THEN FERRIED FROM SBN TO MKE.  MAINTENANCE CLEANED AND LUBED THE SENSE SWITCH.  THEY ALSO TIGHTENED A LOOSE WIRE TERMINAL TO THE SWITCH.  OPERATIONALLY CHECKED THE SYSTEM AND FOUND NORMAL.  (X)
